Normal view MARC view ISBD view

Annals of Mathematics Statistics : Vol. 30 (3-4), 1959 [Bound Journal]

by Carver, H.C. (Ed).
Type: materialTypeLabelBookPublisher: Baltimore Institute of Mathematical Statistics 1959Description: 1286p.ISBN: .Subject(s): Mathematical -Statistics
Tags from this library: No tags from this library for this title. Add tag(s)
Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Location Call number Status Date due Barcode
Bound Journals Bound Journals Accessioned CAR (Browse shelf) Available 12723

There are no comments for this item.

Log in to your account to post a comment.

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.